Uniqueness of the solution of the Dirichlet problem in a ball for the wave equation
Differencialʹnye uravneniâ, Tome 24 (1988) no. 6, pp. 1038-1039
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_6_a14,
author = {V. P. Burskii},
title = {Uniqueness of the solution of the {Dirichlet} problem in a ball for the wave equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1038--1039},
year = {1988},
volume = {24},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_6_a14/}
}
V. P. Burskii. Uniqueness of the solution of the Dirichlet problem in a ball for the wave equation. Differencialʹnye uravneniâ, Tome 24 (1988) no. 6, pp. 1038-1039. http://geodesic.mathdoc.fr/item/DE_1988_24_6_a14/